# SDR SWAA2012102908894

- Difficulty date: October 27, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 23,280 hours, 15,250 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2661
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE PACK LOOSE.  REMOVED AND REPLACED SLIDE IAW MM.
